A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 2 Issue 1, January 2013

A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

In this paper a modification of the classical Newton Method for solving nonlinear, univariate and unconstrained optimization problems based on the development of the new variants is presented. Moreover it focuses on the applications of the method for various means such as harmonic mean, Arithmetic mean, Geometric mean etc. Furthermore, numerical examples are discussed and the graphs of the results provided using MATLAB.

Keywords: Unconstrained Optimization, Newtons Method, Non-linear Programming, Power mean, initial guess

Edition: Volume 2 Issue 1, January 2013

Pages: 726 - 728

Share this Article

How to Cite this Article?

R. Sophia Porchelvi, S. Sathya, "A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSRON2013334, Volume 2 Issue 1, January 2013, 726 - 728

85 PDF Views | 40 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Unconstrained Optimization'

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 261 - 267

Investigation of Laminar Flow of Fluid with One Porous Bounding Wall

Ramesh Yadav, Manju Agarwal, Vivek Joseph

Share this Article

Similar Articles with Keyword 'Newtons Method'

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Research Paper, Mathematics, Nigeria, Volume 4 Issue 7, July 2015

Pages: 1389 - 1397

A New Quasi-Newton Update of the Newton?s Iterative Method for Optimizing Non-Linear Multi-Variable Optimization Problems

M. O. Ogunniran, S. Emmanuel

Share this Article

Research Paper, Mathematics, China, Volume 4 Issue 10, October 2015

Pages: 256 - 261

Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie?s Method)

Benedictor Alexander Nguchu

Share this Article
Top